Borel sets with $\sigma$-compact sections for nonseparable spaces

Tom 199 / 2008

Petr Holický Fundamenta Mathematicae 199 (2008), 139-154 MSC: Primary 54H05; Secondary 54C65, 28A05. DOI: 10.4064/fm199-2-4


We prove that every (extended) Borel subset $E$ of $X\times Y$, where $X$ is complete metric and $Y$ is Polish, can be covered by countably many extended Borel sets with compact sections if the sections $E_x=\{y\in Y:(x,y)\in E\}$, $x\in X$, are $\sigma$-compact. This is a nonseparable version of a theorem of Saint Raymond. As a by-product, we get a proof of Saint Raymond's result which does not use transfinite induction.


  • Petr HolickýDepartment of Mathematical Analysis
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek